# SDR CALA2025041503861

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N37308
- Make and model: Boeing 737-8
- Aircraft serial: 67564
- Aircraft time: 5,199 hours, 1,831 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201313
- Part serial: F09619
- Condition: Faulted
- Location: Zone 200
- Part time: 5,179 hours, 1,825 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL 4 WINDOW OVHT LIGHTS  ILLUMINATED. COMPLIED W /FM PROCEDURE. LIGHTS  REMAINED ILLUMINATED. FOUND ALL 4 CIRCUIT BREAKERS OPENED.  RESET ALL CBS AND PERFORMED OPERATIONAL TEST FOR WINDOW HEAT TEST AND OVERHEAT TEST PER AMM 30-41-00-710-801. AS A PERCAUTION REMOVED AND REPLACED WINDOW PITOT HEAT MODULE PER AMM 30-00-02-400-801. OPERATIONAL CHECKED OK PER AMM 30-31-00-730-801.
